# SDR ASAA0010172

- Difficulty date: November 20, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-DURING MAINTENANCE CHECK FOUND EMERGENCY EXIT LIGHTS AT ROWS 2 AND 6 WOULD NOT TEST. REPLACED REMOTE ASSEMBLY RECEIVER AT ROW 2 AND REMOTE ASSEMBLY BATTERY AT ROW 6. LIGHTS TESTED NORMALLY.
